# SDR 2008UALA05637

- Difficulty date: September 7, 2008
- Submitted: September 26, 2008
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 73,979 hours, 11,962 cycles
- Engine: Pwa PW4060
- System (JASC): 3510 · Crew Oxygen System
- Part: Bottle
- Condition: Low
- Location: Oxygen Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW OXYGEN PRESSURE BELOW 3SVC REQUIRED LIMITS (1.620 PSI).  UNIT FOUND UNDERSERVICED. SERVICED O2 TO FULL.  OPS CHECK GOOD.
